Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Tuberc Respir Dis. 2008 Nov;65(5):416-420. Korean. Case Report. https://doi.org/10.4046/trd.2008.65.5.416
Kim SG , Kang GH , Kim JJ , Park H , Baek NN , Choi SB , Shin EA , Kim JS , Park IN , Jeung H , Hur JW , Lee SS , Lee HK , Kim JI , Lee YM , Lee HP , Yum HK , Choi SJ .
Department of Internal Medicine, Paik Hospital, Inje University College of Medicine, Seoul, Korea. choisj@paik.ac.kr
Department of Pathology, Paik Hospital, Inje University College of Medicine, Seoul, Korea.
Department of Radiology, Paik Hospital, Inje University College of Medicine, Seoul, Korea.
Abstract

Many classes of drug, such as antineoplastic drugs and antiarrhythmic drugs, have potential to induce interstitial lung disease. Herbal medicines are also believed to have the potential to induce pneumonitis. However, to our knowledge, there are no reports of pneumonitis caused by herbal medications in the Korean medical database. We report a case of recurrent pneumonitis caused by a self rechallenge of the Herbal medicine Bojungikgitang (Bu-Zhong-Yi-Qi-Tang : Hochu-ekki-to).

Copyright © 2019. Korean Association of Medical Journal Editors.